MAUDE Adverse Event Report: ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H; FLOWMETER

ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H; FLOWMETER
Model Number 56800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Accutron has made multiple attempts to contact the user facility regarding the report of "patients reacting unusual to nitrous" however, the user facility has not responded.The digital ultra flowmeter subject of the reported event was sent back to accutron for evaluation.Evaluation results determined that no issues were noted with the function or operation of the device and the digital ultra flowmeter was found to be operating according to specification.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that patients are "reacting unusual to nitrous".

Brand Name
DIGITAL ULTRA FLUSHMOUNT PACKAGE H
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
daniel davy
1733 west parkside ln.
phoenix, AZ 85027
4403927453
MDR Report Key18418568
Report Number2020813-2023-00007
Device Sequence Number6883368
Product Code BSZ
UDI-Device Identifier00813830023510
UDI-Public(01)00813830023510
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56800
Device Catalogue Number56800
Device Lot Number(10)27013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown